# SDR DALA2022080505384

- Difficulty date: July 31, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 44,645 hours, 22,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 DTE ER/A 601155-14 PENDING BAC THIRD STAGE APPROVAL. CORRECTIVE ACTION: REF ERA 601155-14. (2343814)
